Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Infection in penis swift after sex. HIV, other tests- negative. How to get rid of fungal infection?

Hi I get infection in my penies swift after sex past six month above I'm visting doctor I change the doctor also both had all hiv test and other test test are negative but they say its fungal infection but
Some time while before urrining I'm founding pus on swift no itching but I found some time small small dot like pimple in swift I was too worried I'm please advice how to ride fungal infection at the same were to go for proper treatment
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
YOu just need to apply antifugal cream. Ask your gp or pharmacist. This is usualy easily treated. YOu shouldnt have sexual intercourse till treatment last. If pimple persist this might be bacterial infection and then you should take antibiotics. But go step by step. Wish you good health.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor